# SDR DALA2025081906206

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 115,657 hours, 17,507 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FCTL  MISSED APPROACH WITH GO AROUND INTO HND DUE TO LE DISAGREE EICAS MESSAGE. CREW C/W QRH AND LANDED WITHOUT INCIDENT.   TS PER FIM. NO FSEU FAULTS. OPS CK SYS. A/C RTS. (7348477)
